MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT RF PROBE; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT RF PROBE; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a basivertebral nerve ablation at multiple levels.The physician completed the case successfully.However, after the procedure, the patient was admitted to the intensive care unit (icu) for a retroperitoneal bleed.The physician ordered a computed tomography (ct) scan with an angiogram, which showed a lumbar artery aneurysm.The patient received an embolization in radiology.All devices were discarded by the medical facility and will not be returned, as there were no reported device issues.The patient is doing well postoperatively and has no complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to initial emdr in block d4.

Brand Name
INTRACEPT RF PROBE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21639167
Report Number3006630150-2025-01634
Device Sequence Number6828692
Product Code GXI
UDI-Device Identifier00852454006219
UDI-Public(01)00852454006219
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K180369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLV 0015
Device Catalogue NumberRLV 0015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown